In this paper, a new bivariate exponentiated modified Weibull extension distribution (BEMWE) is introduced. This model is of Marshall-Olkin type. The marginals of the new bivariate distribution have exponentiated modified Weibull extension distribution which proposed by Sarhan et al.. The joint probability density function and the joint cumulative distribution function are given in closed forms. Several properties of this distribution have been discussed. The maximum likelihood estimators of the parameters are derived. One real data set is analyzed using the new bivariate distribution, which shows that the new model can be used quite effectively in fitting and analyzing real lifetime data than the bivariate generalized Gompertz distribution (BGG) model.
Digital Object Identifier (DOI)
El-Gohary, A.; H. El-Bassiouny, A.; and El-Morshedy, M.
"Bivariate Exponentiated Modified Weibull Extension Distribution,"
Journal of Statistics Applications & Probability: Vol. 5
, Article 6.
Available at: https://dc.naturalspublishing.com/jsap/vol5/iss1/6